# SDR CALA2023050301341

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N14019
- Make and model: Boeing 787-10
- Aircraft serial: 66988
- Aircraft time: 1,823 hours, 250 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2447M85P04
- Part serial: FFFG7806
- Condition: Unknown
- Location: Eng 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATION OF WATER/ICE WITHI N THE EEC PS3 SENSING SYSTEM.  REMOVED AND REPLACED ENGINE #2 EEC IAW AMM G73-21-05.
